Journal article icon

Journal article

Quantum omega-semimartingales and stochastic evolutions

Abstract:

We explore omega-adaptedness, a variant of the usual notion of adaptedness found in stochastic calculus. It is shown that the (non-adapted) quantum stochastic integrals of bounded, omega-adapted processes are themselves bounded and omega-adapted, a fact that may be deduced from the Bismut–Clark–Ocone formula of Malliavin calculus. An algebra analogous to Attal’s class S of regular quantum semimartingales is defined, and product and functional Itoˆ formulae ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/jfan.2001.3809

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Lady Margaret Hall
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Functional Analysis Journal website
Volume:
187
Issue:
1
Pages:
94-109
Publication date:
2001-12-01
DOI:
ISSN:
0022-1236
Language:
English
Keywords:
Subjects:
UUID:
uuid:87396561-c951-42e8-92d2-5eab61cb8d31
Local pid:
ora:8806
Deposit date:
2014-07-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP